# SDR SWIA200515624

- Difficulty date: September 28, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 7,288 hours, 6,265 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control System
- Part number: 70609
- Part serial: 784
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 1,362 hours, 1,150 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM DISENGAGED WHILE PARKED AT THE GATE.  REPLACED HSTCU. OPERATIONAL CHECK GOOD.
